# SDR CALA9601478

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Fretting
- Location: Aft Fuse
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE AT DORSAL FIN ASSEMBLY FORWARD RIGHT AND LEFT SKIN FRETTING WHERE SEAL RIDES.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-00-01 FIG 201 SHEETS 1 TO 3.
